It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been on a low dose for almost 1 year (50 mg) for both depression and panic attacks/anxiety. Sometimes I miss a dose, but never more than 1. Well it happened that I missed about 3-4 days worth of meds. Last night I woke up at 3 am with the worse headache of my life. I was shaking uncontrollably and everything was coming out of my stomach. Don't want to be too graphic about that one ;)

I would have assumed that I had the flu but I had no fever. Is this what happens when you stop zoloft?! I thought it might be withdrawal, but my dose is so low. It was the most bizarre feeling ever, I wanted to go the hospital, but thankfully I fell asleep watching TV. I took my pill and I feel ok today.





All times are GMT -7. The time now is 01:40 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!